Applied Mathematics and Mechanics (English Edition) ›› 2008, Vol. 29 ›› Issue (12): 1579-1586 .

• Articles • Previous Articles     Next Articles

Mixed time discontinuous space-time finite element method for convection diffusion equations

LIU Yang;LI Hong;HE Siriguleng   

  1. School of Mathematical Sciences, Inner Mongolia University, Huhhot 010021, P. R. China
  • Received:2008-03-31 Revised:2008-10-21 Online:2008-12-01 Published:2008-12-01
  • Contact: LIU Yang

Abstract: A mixed time discontinuous space-time finite element scheme for second-order convection diffusion problems is constructed and analyzed. Order of the equation is lowered by the mixed finite element method. The low order equation is discretized with a space-time finite element method, continuous in space but discontinuous in time. Stability, existence, uniqueness and convergence of the approximate solutions are proved. Numerical results are presented to illustrate efficiency of the proposed method.

2010 MSC Number: 

APS Journals | CSTAM Journals | AMS Journals | EMS Journals | ASME Journals